# SDR CA040308006

- Difficulty date: March 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,042 hours
- Engine: Ge CF343A1
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Dir
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT:FD AND ALL RAW DATA FAILURE X3 DURING FINAL APPROACH. FOUND EVIDENCE OF DIRT INSIDE IAPS CARD CAGE, CLEANED,'SERV.'
